# SDR CA130507006

- Difficulty date: May 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 18,289 hours
- Engine: Ge CFM567B24
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 6475300100
- Condition: Overheated
- Location: Galley
- Part time: 32,548 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT JUST PRIOR TO REACHING THE GATE THAT THE F/A THOUGHT SHE COULD SMELL SMOKE COMING FROM THE REAR-LEFT COFFEEMAKER.  SHE TURNED OFF THE COFFEEMAKER AND THE ODOR WENT AWAY.  THE SUSPECT COFFEEMAKER WAS REPLACED IAW CMM 25-31-101 AND OPERATIONALLY CHECK SERVICEABLE IAW CMM 25-31-82. WILL PROVIDE UPDATE ON UNIT WHEN TEARDOWN INFORMATION BECOMES AVAILABLE.
